# SDR FDEA201908191941

- Difficulty date: August 19, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP VANE NUMBER 2 SUPPORT FITTING ECCENTRC HOLE BORE FOUND CORRODED.   REWORKED AND FOUND EXCEED LIMIT IAW SRM 57-50-02-  2R REPAIR 5 FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED IAW  SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A. 1-5750-T0348990 PART 1 STEP   1A.
